# SDR MALA030490

- Difficulty date: November 4, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- System (JASC): 3520 · Passenger Oxygen System
- Part: Selector
- Condition: Leaking
- Location: Oxygen Cylinder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 2735 FROM LOG PAGE:  OXYGEN LIGHT ILLUM.  GAUGE IND 750 PSI, 1700 PSI AT ACCEPTANCE OF AIRCRAFT.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED LT AND RT AFT OXYGEN CYLINDERS (DUE TO LEAKING AT ON/OFF SELECTOR) & REPLACED BROKEN PRESSURE INDICATING CAPILLARY LINE.  LEAK CHECKS GOOD.
